Hi...stress can definitely encourage flares, but remember that we tend to not recognise early symptoms of flares and wait till it gets to the point where the decision to start/increase meds or call the doctor.
You should be on rectal meds...Colazal really isn't enough.
How many Colazal are you on?
Digestive enzymes can encourage diarrhea and increase of bms when starting them...just because things are getting broken down more quickly. The also can cause gas....
Not that it's a bad thing, just that you may have to try a few different ones.
You should be on probiotics.
How far up is your UC?
When was your last visit with the doc?
Welcome to the forum!
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!